# SDR DXTA200803164

- Difficulty date: July 8, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, NOSE GEAR MADE A NOTICEABLE CLUNK AND BANG AND THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  JACKED AIRCRAFT AND CHECKED FOR PLAY IN NLG AND FOUND NLG TO BE FREE OF EXCESSIVE PLAY. CHECKED UPPER AND LOWER BARREL  PRESSURES AND FOUND LOWER BARREL TO BE UNDER PRESSURE BY 10 PSI. SERVICED LOWER BARREL TO THE PROPER PRESSURE AND CHECKED FOR PROPER STRUT EXTENSION GOOD. PER MANUFACTURER TEAM FOUND NLG SQUAT SWITCH SLIGHTLY OUT OF RIG. ADJUSTED AND CHECKED GOOD. DATA REFERENCE. CE-680 M/M 32-60-00/32-20-00.
